# SDR AALA971433

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Defective
- Location: Stairway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT SIDEWALL EMERGENCY LIGHT IN AFT STAIRWAY INOPERATIVE.  REPLACED AFT SIDEWALL EMERGENCY LIGHT IN AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
